Monday, December 14, 2009

Changed thyroid meds

My doctor has had me make the change to Nature Thyroid. I was taking a half grain NT with the Synthroid/Cytomel I was on already. He had me stop the Synthroid and go up to a whole grain of NT. I am taking my basal temperatures to monitor the change.

I also increased the dosage of the Neuroreplete. I tried increasing it last week, but the full, new dosage made me dizzy like I had been drinking or on drugs. I stopped immediately because my Pilates test out to become a teacher was last weekend and I needed my wits for it. Neuroreplete says if you are severely depleted in the amino acids, you will possibly feel dizzy, so that's apparently what happened with me.

I immediately bounced back to normal the next day after stopping the higher dosage, thankfully. I took 9 pilates classes (if you've ever done pilates, you know that is very difficult!!!) and taught 2 this weekend. Not only did I have the stress of doing all that exercise, I also had the stress of stage fright for teaching classes. I got certified, though I won't know what I'm cleared to teach until tomorrow when I find out the ongoing training plan. I'm already scheduled to teach a private lesson, so apparently I'm cleared to teach that!

Instead of jumping up four more pills of Replete Extra, I took one additional pill. I will ramp up over a few days or a week.

4 comments:

lara said...

I love reading your protocol - it's very helpful to someone not as far down the road - so thank you. I'm wondering if you can tell me how to actually contact Dr. Woitzel's office to request information? I know this is sort of off current topic but I'm having a hard time finding that info. Thank you!

Nana said...

Hi
Dr.W told me to never treat the thyoid points due to a previous dx of hypothyroidism. I've noticed that you take meds for hypo and was wandering if you treat those points or did he not mention that to you.
My last thyroid test was ok and I haven't been on any meds because I couldn't tolerate them.
I was wanting to start treating those points but wanted to ask if you are treating them or not.

sixgoofykids said...

Lara, I am sorry, I don't have Dr. W's new phone number. I know there are others who have had contact with him since he changed offices. I will try to find out for you. I'm glad my blog is a help. :)

Nana, yes, I treat thyroid points. I thought he didn't want those who were hyperthyroid to treat them, at least that was how it was when we were there. I know some went hyper from the treatment. I was hoping it would stimulate mine some so that I could stop the thyroid meds!

sixgoofykids said...

Lara, I'm sorry, I can't find his contact information. I would suggest posting on Lymenet.org, someone there should have it.